# SDR GTIA9800114

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND AFT SECTION EMERGENCY LIGHTS NOT WORKING.  FOUND WIRES TO BE SHORTED IN SEVERAL PLACES.  SPLICED IN NEW SPLICES IAW DC-9 MM 20-50-1.  (M)
